# SDR SWAA2024081914305

- Difficulty date: July 19, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 65,647 hours, 39,360 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER - LWR T/E MID BALANCE PANEL CRACKED AT I/B HINGE TIP.<[01] REMOVED AND REPLACED LEFT HORIZONTAL STABILIZER MID BALANCE PANEL PER AMM 27-31-41-401-NG AND ACCOMPLISHED BALANCE PANEL TEST. TORQUE WRENCH B/C 14066 CAL DUE DATE 07/11/2025 TORQUE WRENCH B/C 175286 CAL DUE DATE 07/02/2025;[02] RII--- VERIFIED AND INSPECTED STEP#1.
